# SDR 06FDEA1375

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Block
- Part number: AEA70512
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR REPLACEMENT RIGHT PILLOW BLOCK 3 OFF ATTACHMENT HOLES BORE SURFACE FOUND CORRODED.  CENTER LANDING GEAR RIGHT PILLOW BLOCK ATTACHMENT HOLES CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER SRM 53-40-00 FIG 15 VOL.I.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
